Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 157, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 4:24 PM CDT for 4 counties in Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2018, 4:24 PM CDT (21:24 UTC)
- Expired
- Jun 24, 2018, 5:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 128 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.0
The text
As transmitted.
475
WUUS54 KTSA 242124
SVRTSA
OKC023-077-079-127-242230-
/O.NEW.KTSA.SV.W.0157.180624T2124Z-180624T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
424 PM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Pushmataha County in southeastern Oklahoma...
Central Latimer County in southeastern Oklahoma...
Northwestern Choctaw County in southeastern Oklahoma...
Southern Le Flore County in southeastern Oklahoma...
* Until 530 PM CDT
* At 423 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Mccurtain to 6 miles southwest of
Yanush to Caney, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Antlers...
Clayton... Heavener...
Talihina... Wister...
Howe... Boswell...
Red Oak... Fanshawe...
Rattan... Albion...
Talimena State Park... Snow...
Heavener Runestone State Park... Tuskahoma...
Stanley... Kiamichi...
Whitesboro... Kellond...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3399 9594 3412 9594 3415 9598 3416 9578
3450 9578 3451 9567 3459 9567 3460 9552
3469 9551 3506 9502 3506 9493 3509 9493
3497 9445 3484 9445 3451 9484 3450 9505
3435 9505 3398 9592
TIME...MOT...LOC 2123Z 296DEG 27KT 3506 9495 3467 9541 3424 9622
HAIL...0.88IN
WIND...60MPH
$$3 follow-up statements
433
WWUS54 KTSA 242148
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
448 PM CDT SUN JUN 24 2018
OKC023-077-079-127-242230-
/O.CON.KTSA.SV.W.0157.000000T0000Z-180624T2230Z/
Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
448 PM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR PUSHMATAHA...SOUTHEASTERN LATIMER...NORTHWESTERN CHOCTAW AND
SOUTHERN LE FLORE COUNTIES...
At 448 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Wister to 2 miles south of Kiamichi
to 7 miles north of Bokchito, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Antlers...
Clayton... Heavener...
Talihina... Wister...
Howe... Boswell...
Fanshawe... Rattan...
Albion... Talimena State Park...
Snow... Heavener Runestone State Park...
Tuskahoma... Stanley...
Kiamichi... Whitesboro...
Kellond... Clayton Lake State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3399 9594 3412 9594 3415 9598 3416 9578
3441 9577 3446 9566 3457 9548 3466 9531
3487 9506 3498 9490 3505 9483 3497 9445
3484 9445 3451 9484 3450 9505 3435 9505
3398 9592
TIME...MOT...LOC 2148Z 287DEG 32KT 3502 9472 3460 9517 3412 9613
HAIL...0.88IN
WIND...60MPH
$$710
WWUS54 KTSA 242210
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
510 PM CDT SUN JUN 24 2018
OKC077-242219-
/O.CAN.KTSA.SV.W.0157.000000T0000Z-180624T2230Z/
Latimer OK-
510 PM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.
LAT...LON 3399 9594 3412 9594 3415 9598 3416 9578
3435 9575 3442 9554 3452 9523 3461 9510
3485 9495 3495 9483 3504 9476 3497 9445
3484 9445 3451 9484 3450 9505 3435 9505
3398 9592
TIME...MOT...LOC 2209Z 290DEG 47KT 3493 9446 3451 9491 3403 9587
$$
OKC023-079-127-242230-
/O.CON.KTSA.SV.W.0157.000000T0000Z-180624T2230Z/
Pushmataha OK-Choctaw OK-Le Flore OK-
510 PM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL PUSHMATAHA...NORTHWESTERN CHOCTAW AND SOUTHERN LE FLORE
COUNTIES...
At 509 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Heavener Runestone State Park to 11
miles west of Octavia to Boswell, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Poteau... Antlers...
Heavener... Wister...
Howe... Boswell...
Rattan... Talimena State Park...
Kent... Snow...
Heavener Runestone State Park... Lake Wister State Park...
Moyers... Nashoba...
Whitesboro... Kosoma...
Kellond... Cloudy...
Muse... Summerfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3399 9594 3412 9594 3415 9598 3416 9578
3435 9575 3442 9554 3452 9523 3461 9510
3485 9495 3495 9483 3504 9476 3497 9445
3484 9445 3451 9484 3450 9505 3435 9505
3398 9592
TIME...MOT...LOC 2209Z 290DEG 47KT 3493 9446 3451 9491 3403 9587
HAIL...0.75IN
WIND...60MPH
$$368
WWUS54 KTSA 242229
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
529 PM CDT SUN JUN 24 2018
OKC023-079-127-242238-
/O.EXP.KTSA.SV.W.0157.000000T0000Z-180624T2230Z/
Pushmataha OK-Choctaw OK-Le Flore OK-
529 PM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUSHMATAHA...
NORTHWESTERN CHOCTAW AND SOUTHERN LE FLORE COUNTIES WILL EXPIRE AT
530 PM CDT...
The line of storms which prompted the warning have weakened below
severe limits, and no longer pose an immediate threat to life or
property. Therefore the warning will be allowed to expire. However
gusty winds of 40 to 50 mph are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.
LAT...LON 3399 9594 3412 9594 3415 9598 3416 9578
3435 9575 3442 9554 3452 9523 3461 9510
3485 9495 3495 9483 3504 9476 3497 9445
3484 9445 3451 9484 3450 9505 3435 9505
3398 9592
TIME...MOT...LOC 2228Z 296DEG 27KT 3487 9431 3445 9476 3397 9572
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:19 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 24, 3:19 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 319 PM CDT Sun Jun 24 2018 .DISCUSSION... Small scale MCS currently ongoing across portions of central to south central OK, with several 50+ kt wind gusts noted along the leading edge. Movement has been to the east-southeast, and expect the system to maintain strength as it continues to move into southeast OK over the next few hours. A severe thunderstorm watch has recently been issued for southeast OK mainly for a wind threat, although some hail will be possible with the stronger updrafts. Current motion/various CAMS solutions suggest this activity should be exiting our forecast area around 00-01Z. A relative lull in convection is likely for much of the evening, although another round of showers/storms is possible later tonight as High Plains activity drops east and southeast into the forecast area mainly after midnight. There still remains much uncertainty as to how far south this activity will develop, although the HRRR and 18Z NAM both show convection moving well into eastern OK by late tonight. Areas of showers/storms may persist/redevelop Monday afternoon and overnight as a band of higher PWs sets up across much of northeast OK. There are a few signals in the model guidance that parts of far northeast OK/northwest AR could be grazed by a late night MCS Tuesday night, although expect a drying trend soon after as the upper low shifts east. The upper ridge will strengthen for mid-late next week, with hot and humid weather prevailing. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 89 75 94 / 60 30 40 10 FSM 72 92 75 95 / 30 10 20 10 MLC 75 92 76 94 / 20 20 30 10 BVO 69 86 72 94 / 60 50 40 10 FYV 69 87 72 90 / 30 20 40 20 BYV 69 90 72 91 / 30 20 40 20 MKO 72 89 74 92 / 20 20 40 10 MIO 69 86 74 93 / 60 40 40 20 F10 74 90 74 92 / 30 30 40 10 HHW 75 92 75 96 / 20 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Jun 24, 12:32 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1232 PM CDT Sun Jun 24 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1232 PM CDT Sun Jun 24 2018 ...SEVERE WEATHER POTENTIAL INCREASES AGAIN LATE TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing...Increasing After Midnight. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...Late Tonight. DISCUSSION... Another thunderstorm complex is expected to develop to the west this evening and move eastward into portions of eastern Oklahoma and western Arkansas after midnight. Damaging winds from 60 to 70 mph will be the primary severe weather threat with this line of storms, although locally heavy rainfall is likely as well. Isolated flash flooding could become a concern in areas that saw a lot of rainfall earlier this morning. During the afternoon hours, isolated to scattered thunderstorms may develop and move across mainly parts of northeast and east central Oklahoma, posing a limited severe weather threat prior to the larger threat tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY AND TUESDAY...Thunderstorm Potential. WEDNESDAY...Dangerous Heat Potential. THURSDAY THROUGH SATURDAY...No Hazards. EXTENDED DISCUSSION... Chances for thunderstorms will largely remain across northeast Oklahoma and northwest Arkansas during the early part of this week as an upper level system moves across the Northern Plains. Upper level ridging will begin to build across the Southern Plains and will become the dominant weather feature from mid week on. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 24, 10:36 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1036 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND DMG FORT SMITH 35.39N 94.40W
06/24/2018 SEBASTIAN AR BROADCAST MEDIA
LARGE TREE DAMAGE.
&&
KAHLocal storm report, Jun 24, 11:25 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1125 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 10 S CHECOTAH 35.33N 95.52W
06/24/2018 MCINTOSH OK PUBLIC
UPROOTED TREES AT BELLE STARR MARINA ON LAKE EUFAULA.
RELAYED VIA SOCIAL MEDIA.
&&
KAHLocal storm report, Jun 24, 11:38 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM TSTM WND DMG 5 NE SPIRO 35.29N 94.56W
06/24/2018 LE FLORE OK PUBLIC
TREE BLOWN DOWN BY THUNDERSTORM WINDS.
&&
JDSSpecial weather statement, Jun 24, 3:32 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
332 PM CDT SUN JUN 24 2018
OKZ070-071-073>076-242100-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-Le Flore OK-
McIntosh OK-
332 PM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...MCINTOSH...LATIMER...
NORTHWESTERN LE FLORE...PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 400 PM CDT...
At 331 PM CDT, strong thunderstorms were located along a line
extending from 2 miles south of Checotah to 2 miles northeast of
Tupelo. Movement was southeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Wilburton...
Eufaula... Stigler...
Checotah... Hartshorne...
Krebs... Quinton...
Kiowa... Porum...
Savanna... Keota...
Red Oak... Mccurtain...
Bokoshe... Crowder...
Whitefield... Alderson...
Kinta... Canadian...
This includes Interstate 40 in Oklahoma between mile markers 244 and
272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with some of these storms, and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Lake Eufaula or any area lakes, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Oklahoma.
LAT...LON 3468 9589 3468 9609 3505 9609 3515 9598
3533 9598 3538 9594 3538 9588 3545 9588
3547 9582 3550 9582 3555 9578 3536 9491
3535 9492 3535 9483 3532 9482 3532 9471
3468 9511 3468 9551 3461 9552 3461 9588
TIME...MOT...LOC 2031Z 325DEG 34KT 3543 9551 3463 9640The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.